# SDR SWAA2022020365465

- Difficulty date: October 24, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N562WN
- Make and model: Boeing 737790
- Aircraft serial: 30778
- Aircraft time: 54,882 hours, 25,795 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; BS 867; LBL 10; BRACKET CRACKED. / REMOVED & REPLACED BRACKET DUE TO CRACK PER SRM 51-40-02-0G-0; SRM 51-10-02-0G-0 STEP 9 & DWG #149A8102
